# SDR AALA202208179096

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A300*
- Aircraft serial: 7519
- Aircraft time: 15,858 hours, 6,203 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY ASSIST BOTTLE LOW 500 PSI. SERVICED CYLINDER TO PROPER LEVEL PER MM 52-22-00.
